# SDR IPXA2020022655473

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tee Fitting
- Part number: 2210081328
- Part serial: 01782456
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGPYLON PANEL 485AL, R/H UPPER MID T-CHORD HAS ELONGATED HOLESREMOVED AND INSTALLED NEW PART #221-0081-328 IAW SRM 51-40-20
